# SDR AUS20020791

- Difficulty date: August 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Part number: 189894001
- Condition: Failed
- Location: Stop Solenoid
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT PROPELLER GROUND IDLE STOP SOLENOID FAILED. BROKEN CONDUCTOR AT WIRING ENTRY INTO SOLENOID BODY.
